# SDR UIEA2018050700856

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Part serial: 22302893039
- Condition: Unreliable
- Location: A/C Packs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PACK OUTLET TEMP BULBS, TS39/TS40 INDICATIONS UNRELIABLE.  LT AND RT PACK OUTLET TEMP BULBS REPLACED IAW AMM 21-52-06, REV 124.
